# SDR CALA0100214

- Difficulty date: March 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 9,643 hours, 2,164 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604
- Part serial: 3036B3034B
- Condition: False Indication
- Location: Cargo Bay
- Part time: 9,650 hours, 2,165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BOTH CARGO FIRE BOTTLES WERE DISCHARGED AND AIRCRAFT WAS RETURNED TO GLA DUE TO A FIRE WARNING IN THE AFT CARGO COMPARTMENT. THE AIRCRAFT LANDED SAFELY AND THE L-1 AND L-2 DOOR SLIDES WERE DEPLOYED TO EVACUATE THE PASSENGERS AS A PRECAUTIONARY MEASURE. THE EMERGENCY EVACUATION SLIDES OPERATED PROPERLY AND PASSENGERS EXITED THE AIRCRAFT WITHOUT INJURY. SUBSEQUENT INVESTIGATION REVEALED NO EVIDENCE OF FIRE OR SMOKE. THE AIRCRAFT WILL BE FERRIED TO EWR FOR MAINTENANCE AND TROUBLESHOOTING.  *S/D*  MAINTENANCE PERFORMED A SYSTEM TEST OF CARGO COMPARTMENT SMOKE DETECTION IAW MM 26-16-00 AND MM 26-01-01 AND NO DEFECTS WERE NOTED.
